# SDR DALA2024013001348

- Difficulty date: January 30, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 72,357 hours, 9,460 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Faulted
- Location: Lavatory Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3321 CREW REPORTS SMOKE SMELL AT LAVATORY B. CORRECTIVE ACTION: REPLACED LIGHT ASSEMBLY 17LQ02 WIRE HARNESS. OK FOR SERVICE. (0178576)
